Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2012, 6:18 PM MDT for Quay County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2012, 6:18 PM MDT (00:18 UTC)
- Expired
- Jun 1, 2012, 6:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 82 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:22 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS55 KABQ 020018
SVRABQ
NMC037-020045-
/O.NEW.KABQ.SV.W.0063.120602T0018Z-120602T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 645 PM MDT
* AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTH OF GLENRIO...OR ABOUT 20 MILES SOUTH OF NARA VISA...AND
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EXTREME EAST CENTRAL QUAY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3509 10305 3531 10324 3540 10304 3537 10303
3509 10304
TIME...MOT...LOC 0018Z 331DEG 19KT 3529 10308
$$2 follow-up statements
431 WWUS55 KABQ 020034 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 634 PM MDT FRI JUN 1 2012 NMC037-020045- /O.CON.KABQ.SV.W.0063.000000T0000Z-120602T0045Z/ QUAY- 634 PM MDT FRI JUN 1 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST CENTRAL QUAY COUNTY UNTIL 645 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLENRIO...OR ABOUT 26 MILES SOUTH OF NARA VISA...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL QUAY COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3513 10304 3525 10313 3534 10304 TIME...MOT...LOC 0034Z 331DEG 19KT 3522 10303 $$
772 WWUS55 KABQ 020044 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 644 PM MDT FRI JUN 1 2012 NMC037-020054- /O.EXP.KABQ.SV.W.0063.000000T0000Z-120602T0045Z/ QUAY- 644 PM MDT FRI JUN 1 2012 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR EXTREME EAST CENTRAL QUAY COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA INTO THE TEXAS PANHANDLE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3513 10304 3525 10313 3534 10304 TIME...MOT...LOC 0044Z 331DEG 19KT 3517 10300 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:43 PM MDT, 35 minutes earlier.
Area forecast discussion, Jun 1, 5:43 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 PM MDT FRI JUN 1 2012 .AVIATION... 00Z TAF CYCLE STRONGEST THUNDERSTORM ACTIVITY IN THE FORECAST AREA NOW OVER THE EAST SLOPES OF THE NORTHERN SANGRE DE CRISTO MOUNTAINS FROM RATON TO LAS VEGAS. MVFR CONDITIONS ARE POSSIBLE IN AND AROUND THESE CELLS DUE TO LOWERED CIGS/VSBYS. GUSTY AND ERRATIC DOWNBURST WINDS ARE POSSIBLE IN AND AROUND THESE CELLS AS THEY MOVE FROM THE EAST FACING SLOPES OF THE MOUNTAINS SOUTHEAST INTO THE NEARBY PLAINS AND DISSIPATE. ANVIL TOPS ARE SHROUDING A GOOD BIT OF NORTHEAST NEW MEXICO AND GENERATING MULTI-LAYER MIDDLE AND MOSTLY HIGH LEVEL CLOUD DECKS. WEAK CONVECTIVE ACTIVITY IS DEVELOPING AROUND THE GILA MOUNTAINS IN SOUTHWEST NEW MEXICO AND A THUNDERSTORM IS NOW DISSIPATING NEAR ROSWELL...VFR ELSEWHERE. ALL STORMS SHOULD DISSIPATE WITHIN A FEW HOURS AFTER SUNSET. && .PREV DISCUSSION...300 PM MDT FRI JUN 1 2012... DESPITE THE ABSENCE OF AN EAST WIND AT ABQ LAST NIGHT ...MOISTURE INCREASED OVER THE REGION...WITH 12Z ABQ SOUNDING PW UP TO 0.6 OF AN INCH AND DEWPOINTS NEAR 50 DEG F. BIG JUMP IN DEWPOINT AT KSAF /24 DEG/ EARLY THIS MORNING AS A SOUTHEAST WIND BLEW FOR A GOOD PART OF LAST NIGHT. LARGER INCREASES IN THE LAST 24 HRS AS WELL NOTED OVER SOCORRO COUNTY SOUTHWARD AND INTO THE SOUTHERN GILA. DESPITE THE INCREASES...RUC AND OTHERS HAVEN/T WAVERED IN MIXING THE MOISTURE OUT THIS AFTERNOON...AND THIS PROCESS WAS EVIDENT AS OF THIS WRITING NORTH OF INTERSTATE 40 AND WEST OF INTERSTATE 25. NOT AS MUCH OF AN EASTERLY COMPONENT TO THE WIND IS FORECAST TONIGHT...SO NOT EXPECTING AS MUCH OF A RECOVERY WEST OF THE CENTRAL MOUNTAIN CHAIN. HOWEVER...850-700 MB WINDS INDICATE SEVERAL HOURS OF SLY WINDS WHICH MIGHT INCREASE DEWPOINTS...AND CAN/T RULE OUT ANY CONTRIBUTION BY THIS EVENING/S CONVECTION IN THE EAST. MODEL RH INDICATES SOME HIGH LEVEL MOISTURE INCREASES FOR SAT/SAT NIGHT...AS A WEAK UPPER LOW MOVES OVER AZ BUT NOT MUCH APPARENT ON IMAGERY ADVECTING EASTWARD. DRIER AIR MOVES INTO THE CENTRAL AND WEST...SO CONVECTION SHOULD BE LIMITED TO MAINLY THE ADJACENT HIGHLANDS AND EASTERN PLAINS. MOISTURE SLOSHES BACK AND FORTH ESPECIALLY IN THE NORTHEAST HIGHLANDS/PLAINS INTO NEXT WEEK. SUNDAY SEEMS TO BE THE DRIEST DAY AS HUMIDITIES CRATER EVEN ALONG THE TEXAS BORDER. GFS INDICATES A STRONGER SURGE POSSIBLE MONDAY NIGHT...WHICH MAY MAKE IT WWD INTO THE RGV. THEREFORE HAVE INCREASED AREAL COVERAGE AND POPS FOR MONDAY/MONDAY NIGHT. WESTWARD SURGES ALSO ARE INDICATED TUESDAY AND WEDNESDAY NIGHTS...BUT SOME IF NOT MOST OF THE MOISTURE MIXES OUT IN THE AFTERNOON IN THE RGV. MODELS SEEM TO BE IN BETTER AGREEMENT FOR THE MIDDLE OF NEXT WEEK WITH THE UPPER LOW/TROUGH...BUT IT DOESN/T LOOK EXCEEDINGLY WINDY. .FIRE WEATHER... THE ELY FLOW BETWEEN SURFACE HIGH PRESSURE OVER COLORADO AND SURFACE LOW PRESSURE OVER NE NM WILL CONTINUE TO TRANSPORT GULF MOISTURE INTO THE NORTHEAST HIGHLANDS AND PLAINS OF NM TODAY THROUGH AT LEAST TUESDAY. WEST OF THE CENTRAL MOUNTAIN CHAIN...DRY WESTERLY FLOW NEAR MOUNTAIN TOP LEVEL WILL KEEP A VERY DRY AIRMASS IN PLACE THROUGH THE WEEKEND. WIDESPREAD HIGH HAINES VALUES OF 6 ARE LIKELY FOR WESTERN AND CENTRAL AREAS THIS WEEKEND. SCATTERED SUPER HAINES MAINLY ALONG AND WEST OF THE RIO GRANDE VALLEY SATURDAY AND AGAIN SUNDAY AFTERNOON ARE ANTICIPATED WITH THE DRY WESTERLY FLOW IN PLACE. LIGHT TO MODERATE WINDS ARE EXPECTED THROUGH THE WEEKEND...STAYING BELOW CRITICAL VALUES EVEN THOUGH MIN RH WILL DROP INTO THE SINGLE DIGITS. POOR TO FAIR OVERNIGHT RH RECOVERIES WEST OF THE MTNS WITH GOOD RECOVERIES EAST. BETTER CHANCES FOR THUNDERSTORMS OVER THE CENTRAL MOUNTAINS...MAINLY OVER THE SANGRE DE CRISTO...SANDIA...AND MANZANO MOUNTAINS...ARE EXPECTED MONDAY AFTERNOON AND MONDAY EVENING AS MOIST ELY FLOW STRENGTHENS AND DEEPENS OVER EAST-CENTRAL AND NORTHEAST NEW MEXICO. .AVIATION... 18Z TAF CYCLE RESIDUAL MOISTURE BEHIND THU BACKDOOR FRONT AND THU NIGHTS CONVECTION EXPECTED TO BE SUFFICIENT ENOUGH TO COMBINE WITH DAYTIME HEATING TO PRODUCE ISOLD TO WDLY SCT -TSRA GENERATING STRONG WIND GUSTS...LOCALLY HEAVY RAIN AND HAIL AGAIN BETWEEN APPROXIMATELY 21Z AND 06Z. GREATEST THREAT AREA GENERALLY E-NE OF A LINE FROM KRTN AND KTCC. SLIGHT CHANCES REMAIN FOR ISOLATED CONVECTION LATE THIS AFTERNOON AND EVENING W OF CENTRAL MTN CHAIN. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:59 AM MDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT FRI JUN 1 2012 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT OVER THE NORTHEAST AND EAST CENTRAL PLAINS WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE SATURDAY AFTERNOON AND SATURDAY NIGHT OVER THE EASTERN PLAINS WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Jun 1, 2:05 PM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 205 PM MDT FRI JUN 1 2012 NMZ526-012030- SOUTH CENTRAL MOUNTAINS- 205 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 230 PM MDT... AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF RUIDOSO DOWNS...OR ABOUT 9 MILES SOUTHEAST OF RUIDOSO...MOVING NORTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RUIDOSO DOWNS...GLENCOE...ALTO AND HOLLYWOOD. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3342 10571 3343 10542 3330 10542 3330 10567 TIME...MOT...LOC 2005Z 175DEG 3KT 3328 10554 34
Special weather statement, Jun 1, 2:30 PM MDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT FRI JUN 1 2012
NMZ526-012045-
SOUTH CENTRAL MOUNTAINS-
230 PM MDT FRI JUN 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
245 PM MDT...
AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 8 MILES EAST OF
RUIDOSO...MOVING NORTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN OVER THE WHITE FIRE
BURN SCAR.
AREAS AFFECTED BY THIS STORM INCLUDE...GLENCOE AND FORT STANTON.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3352 10563 3348 10539 3329 10546 3329 10564
3330 10568
TIME...MOT...LOC 2031Z 193DEG 8KT 3337 10555
34Special weather statement, Jun 1, 3:41 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT FRI JUN 1 2012 NMZ528-012200- FAR NORTHEAST HIGHLANDS- 341 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLFAX COUNTY THROUGH 400 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SPRINGER. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 406 AND 419. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3636 10444 3623 10463 3642 10480 3651 10465 TIME...MOT...LOC 2141Z 321DEG 11KT 3641 10465 34
Special weather statement, Jun 1, 4:10 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 PM MDT FRI JUN 1 2012 NMZ538-539-012245- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 410 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 445 PM MDT... AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF ARABELA...OR ABOUT 30 MILES NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CHAVES AND EASTERN LINCOLN COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3378 10496 3359 10476 3342 10501 3357 10515 TIME...MOT...LOC 2210Z 225DEG 7KT 3357 10500 34
Special weather statement, Jun 1, 5:27 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 PM MDT FRI JUN 1 2012 NMZ527-528-530-020000- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-UNION COUNTY- 527 PM MDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EASTERN COLFAX COUNTIES THROUGH 600 PM MDT... AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTH OF ABBOTT...OR ABOUT 23 MILES NORTHEAST OF SPRINGER...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...FARLEY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3651 10387 3631 10400 3649 10437 3663 10427 TIME...MOT...LOC 2327Z 297DEG 17KT 3653 10422 34
Special weather statement, Jun 1, 6:02 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT FRI JUN 1 2012
NMZ534-020030-
QUAY COUNTY-
602 PM MDT FRI JUN 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY COUNTY THROUGH 630
PM MDT...
AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF GLENRIO...OR ABOUT 19 MILES
SOUTH OF NARA VISA...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...GLENRIO.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 371 AND 373...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3513 10304 3513 10305 3522 10315 3532 10325
3548 10311 3544 10303 3530 10303
TIME...MOT...LOC 0003Z 305DEG 16KT 3532 10309
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:02 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jun 1, 7:14 PM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Jun 2, 12:32 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jun 2, 1:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jun 2, 1:56 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jun 2, 2:16 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jun 2, 2:57 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 2, 3:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jun 2, 3:44 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 2, 3:50 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Jun 2, 3:51 PM MDT | Special Weather Statement | ABQ | San Miguel | 24 min |
| Jun 2, 4:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 2, 4:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jun 2, 5:07 PM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| Jun 2, 5:11 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Jun 2, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 24 min |
| Jun 2, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 57 min |
| Jun 2, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.